# SDR SWAA063459

- Difficulty date: September 13, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 47,477 hours, 47,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 65771
- Part serial: 11928
- Condition: Odor
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK, CREW REPORTED HEAVY ELECTRICAL SMELL, BOTH COOLING PACKS FAILED, ALTERNATE COOLING PACK STARTED AFTER 10 MINUTES.  REMOVED AND REPLACED NORMAL COOLING PACK PER MM.
